# SDR HALA2018061800285

- Difficulty date: June 17, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 26,549 hours, 62,497 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Malfunctioned
- Location: Hyd Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD RT TEMP CAUTION LIGHT ON WHILE TAXING TO GATE.  ACCOMPLISHED FIM 29-30-TASK 803,  BLED THE RT HYDRAULIC SYSTEM TEMP ACTUATORS. OK,  WITHIN LIMITS,  OK FOR SERVICE
